Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 526, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 4, 2016, 2:45 PM MDT for Sherman County, Wallace County, Kansas; Cheyenne County, Kit Carson County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2016, 2:45 PM MDT (20:45 UTC)
- Expired
- Sep 4, 2016, 3:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Cheyenne County, CO, Kit Carson County, CO, Sherman County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 2:24 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822
WUUS53 KGLD 042045
SVRGLD
COC017-063-KSC181-199-042130-
/O.NEW.KGLD.SV.W.0526.160904T2045Z-160904T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
245 PM MDT SUN SEP 4 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
WESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 330 PM MDT
* AT 244 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES NORTH OF
CHEYENNE WELLS...MOVING NORTHEAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
GOODLAND...BURLINGTON...KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 18.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 433 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 160 AND 206...AND NEAR MILE MARKER
211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3957 10226 3957 10202 3928 10165 3891 10231
3903 10245
TIME...MOT...LOC 2044Z 214DEG 38KT 3905 10231
HAIL...1.25IN
WIND...70MPH
$$
HUSTED3 follow-up statements
988
WWUS53 KGLD 042100
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
300 PM MDT SUN SEP 4 2016
COC017-063-KSC181-199-042130-
/O.CON.KGLD.SV.W.0526.000000T0000Z-160904T2130Z/
KIT CARSON CO-CHEYENNE CO-WALLACE KS-SHERMAN KS-
300 PM MDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR EASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST
CENTRAL COLORADO...NORTHWESTERN WALLACE COUNTY IN WEST CENTRAL KANSAS
AND WESTERN SHERMAN COUNTIES IN NORTHWESTERN KANSAS...
AT 259 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF BURLINGTON TO 15 MILES NORTHEAST
OF CHEYENNE WELLS...MOVING NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...BURLINGTON...KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 18.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 436 AND 450.
HIGHWAY 385 BETWEEN MILE MARKERS 165 AND 206...AND NEAR MILE MARKER
211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3957 10226 3957 10202 3928 10165 3891 10231
3902 10233 3926 10232
TIME...MOT...LOC 2059Z 215DEG 34KT 3924 10222 3903 10223
HAIL...1.00IN
WIND...70MPH
$$
HUSTED776
WWUS53 KGLD 042118
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
318 PM MDT SUN SEP 4 2016
COC017-042127-
/O.CAN.KGLD.SV.W.0526.000000T0000Z-160904T2130Z/
CHEYENNE CO-
318 PM MDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE COUNTY
IN EAST CENTRAL COLORADO IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO...AND WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3957 10226 3957 10202 3928 10165 3906 10204
3914 10222 3931 10216
TIME...MOT...LOC 2117Z 219DEG 42KT 3942 10198 3922 10192
$$
COC063-KSC181-199-042130-
/O.CON.KGLD.SV.W.0526.000000T0000Z-160904T2130Z/
KIT CARSON CO-WALLACE KS-SHERMAN KS-
318 PM MDT SUN SEP 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR NORTHEASTERN KIT CARSON...NORTHWESTERN WALLACE AND WESTERN
SHERMAN COUNTIES...
AT 317 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF KANORADO TO 8 MILES SOUTH OF
RULETON...MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GOODLAND...KANORADO AND RULETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 0 AND 18.
INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 444 AND 450.
HIGHWAY 385 NEAR MILE MARKER 206.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3957 10226 3957 10202 3928 10165 3906 10204
3914 10222 3931 10216
TIME...MOT...LOC 2117Z 219DEG 42KT 3942 10198 3922 10192
HAIL...1.00IN
WIND...70MPH
$$
HUSTED784
WWUS53 KGLD 042129
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
329 PM MDT SUN SEP 4 2016
COC063-KSC181-199-042138-
/O.EXP.KGLD.SV.W.0526.000000T0000Z-160904T2130Z/
KIT CARSON CO-WALLACE KS-SHERMAN KS-
329 PM MDT SUN SEP 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KIT CARSON...
NORTHWESTERN WALLACE AND WESTERN SHERMAN COUNTIES WILL EXPIRE AT 330
PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO...AND WEST CENTRAL AND NORTHWESTERN KANSAS.
LAT...LON 3957 10226 3957 10202 3928 10165 3906 10204
3914 10222 3931 10216
TIME...MOT...LOC 2126Z 214DEG 38KT 3942 10198 3922 10192
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:03 PM MDT, 42 minutes earlier.
Area forecast discussion, Sep 4, 2:03 PM MDT, 42 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
203 PM MDT SUN SEP 4 2016
.SHORT TERM...(This evening through Monday)
Issued at 152 PM MDT Sun Sep 4 2016
Main concerns once again are thunderstorm coverage and heavy
rainfall/flash flooding/flooding concerns. Confidence is lowered
due to poor performance of models with yesterdays event, and some
model disagreement on how the evolution of tonight will pan out.
Air mass remains very moist and unstable. Area soundings this
morning showed precipitable water values near 1.5 inches.
A persistent instability/theta-e axis remains draped across the
center of the area from southwest to northeast. There one surface
boundary near the western end of the area and another draped over
the eastern end. PV/Satellite analysis show a decent shortwave
moving in from the southwest. At the same time all the models show
a right rear quadrant of the upper draped across the area. The
shortwave and jet lift move across the area from west/southwest to
the east through the evening.
Where the models are having trouble is where to put the
development. Some have it in the west and others in the east.
Considering that currently thunderstorms have developed and are
now moving into the western portion of the area, that looks to be
the way to go. Current trends favor the Rap and Hrrr.
So expect scattered thunderstorms producing heavy rainfall to move
across the area once again. Due to instability and shear in place,
severe looks likely as well. All in all a similar setup to the
last few days. So will keep the flash flood watch going with the
northeast portion of the area extremely susceptible to more
rainfall and flooding.
For Monday...with exception of jet lift, setup looks similar
tomorrow. Instability/moisture axis remains in the same place. So
more thunderstorms will be expected along with locally heavy
rainfall and possible severe.
.LONG TERM...(Monday night through Sunday)
Issued at 145 PM MDT Sun Sep 4 2016
Trough extends down out of western Canada all the say into the
southern portions of California Monday night into Tuesday morning
with high pressure over the southern Mississippi Valley. The surface
boundary draped from southwest to northeast across the CWA continues
to remain nearly stationary as we head through the day on Tuesday.
This will provide a focus for scattered thunderstorm activity
through the afternoon and into the evening once more with only
moderate instability and relatively weak upper level support
provided by passing shortwaves. A cold front will push through the
region later on Tuesday with slightly drier air behind it that will
linger into the middle to end of the week. Dry weather prevails
through Saturday with another, stronger cold front traversing the
region on Friday. Due to dry air in place preceding the front, PoPs
will be low across the CWA and should remain east of the region.
Afternoon high temperatures will be in the middle to upper 80s
Tuesday with a few 90 degree locations in the eastern portions of
the CWA. Slightly cooler highs prevail for Wednesday and Thursday
with highs in the middle 80s. Cold frontal passage will cool things
off a bit heading into Friday and Saturday with afternoon high
temperatures reaching the upper 70s to lower 80s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1136 AM MDT Sun Sep 4 2016
Generally clearing skies are being observed at both TAF sites with
VFR conditions at kgld and becoming VFR at KMCK. We will see
another chance of thunderstorms this afternoon at both locations
with a better chance at KMCK. Stayed with VCTS at KGLD due to
uncertainty with regards to the location of the TS initiation. A
relatively strong low level jet will form and bring LLWS to KMCK
beginning later this afternoon.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
KSZ001>004-013>016-027>029.
CO...NONE.
NE...Flash Flood Watch until midnight MDT /1 AM CDT/ tonight for
NEZ079>081.
&&
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...TLHazardous weather outlook, Sep 4, 10:46 AM MDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1046 AM MDT SUN SEP 4 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1046 AM MDT SUN SEP 4 2016 /1146 AM CDT SUN SEP 4 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND MOVE NORTHEAST THROUGH THIS EVENING. THREATS INCLUDE GOLF BALL SIZE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL. A FEW TORNADOES WILL ALSO BE POSSIBLE. FLASH FLOODING MAY OCCUR RAPIDLY FOR LOCATIONS THAT HAVE RECEIVED HEAVY RAINFALL RECENTLY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION MONDAY AND TUESDAY. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 4, 9:29 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
929 AM MDT SUN SEP 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLOOD 3 NW MORLAND 39.37N 100.11W
09/04/2016 GRAHAM KS LAW ENFORCEMENT
SHERIFF DEPARTMENT CLOSED THE ACCESS ROADS TO ANTELOPE
LAKE DUE TO WATER COVERING THE ROADS.
&&
TLYNCHSpecial weather statement, Sep 4, 1:53 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 153 PM MDT SUN SEP 4 2016 COZ092-042015- CHEYENNE COUNTY CO- 153 PM MDT SUN SEP 4 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHEYENNE COUNTY IN EAST CENTRAL COLORADO UNTIL 215 PM MDT... AT 152 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF EADS...OR 27 MILES SOUTHWEST OF CHEYENNE WELLS...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KIT CARSON. LAT...LON 3890 10275 3877 10245 3861 10259 3861 10289 TIME...MOT...LOC 1952Z 208DEG 42KT 3860 10277 024
Special weather statement, Sep 4, 2:36 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
236 PM MDT SUN SEP 4 2016
COZ091-092-042045-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
236 PM MDT SUN SEP 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 245 PM
MDT...
AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF CHEYENNE WELLS...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN KIT
CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 153 AND 179.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO...AND WEST CENTRAL KANSAS.
LAT...LON 3920 10227 3899 10204 3899 10205 3883 10237
3897 10252
TIME...MOT...LOC 2035Z 229DEG 30KT 3895 10238
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:08 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 6:11 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 6:13 PM MDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 6:26 PM MDT | Flash Flood Warning | GLD | Decatur, Norton | 10 hr |
| Sep 3, 6:39 PM MDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 6:44 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 6:49 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 6:56 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 7:00 PM MDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 8 hr |
| Sep 3, 7:02 PM MDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 7:11 PM MDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 7:22 PM MDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 7:27 PM MDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 7:43 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 7:47 PM MDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 7:58 PM MDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 8:09 PM MDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 8:11 PM MDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 8:12 PM MDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 8:20 PM MDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 8:31 PM MDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 8:38 PM MDT | Flash Flood Warning | GLD | Decatur, Rawlins | 6 hr |
| Sep 3, 8:51 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 39 min |
| Sep 3, 8:54 PM MDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 9:05 PM MDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 9:24 PM MDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 9:27 PM MDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 9:31 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 10:18 PM MDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 10:18 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 10:29 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 10:57 PM MDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 3, 11:23 PM MDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 12:46 AM MDT | River Flood Warning | GLD | Norton | 41 hr |
| Sep 4, 1:14 AM MDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 4:23 AM MDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 4:49 AM MDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 17 hr |
| Sep 4, 2:08 PM MDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 3:09 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 3:15 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 3:28 PM MDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 3:43 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 3:47 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 3:54 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 3:58 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 4:40 PM MDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 4:43 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 62 min |
| Sep 4, 4:52 PM MDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 5:11 PM MDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
| Sep 3, 7:37 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 53 min |
| Sep 4, 1:53 PM MDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Sep 4, 2:36 PM MDT | Special Weather Statement | GLD | Cheyenne | 9 min |
| Sep 4, 3:59 PM MDT | Special Weather Statement | GLD | Phillips | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.